| Model Number |
A24000000 |
| Medical Device Problem Codes |
Break (1069); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.Device evaluation summary: product analysis # (b)(4): part # a24000000 lot # 21j0466.A visual inspection revealed that the handle was twisted on the shaft.Functional testing determined that the handle is loose.This report is being submitted as part of remediation activities associated with capa pr 722573.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having l3-s2 spinal fusion procedure with interbodies at l3-s1.It was reported that the inserter could not handle the required torque and broke.Pliers were used on the tightening mechanism to complete the implant rotation without the handle loosening.No patient complications have been reported as a result of this event.